Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

E. Stepanov

Partial geometric regularity of some optimal connected transportation networks

created by stepanov on 15 Oct 2006
modified on 29 Oct 2006

[BibTeX]

Published Paper

Inserted: 15 oct 2006
Last Updated: 29 oct 2006

Journal: J. Math. Sci. (N.Y.)
Volume: 132
Number: 4
Pages: 522-552
Year: 2006

Abstract:

We consider a continuous optimization model of a one-dimensional connected transportation network under the assumption that the cost of transportation with the use of network is negligible in comparison with the cost of transportation without it. We investigate the connections between this problem and its important special case, the minimization of the average distance functional. For the average distance minimization problem we formulate a number of conditions for the partial geometric regularity of a solution in $*R*^{n}$ with an arbitrary dimension $n\geq 2$. The corresponding results are applied to solutions of the general optimization problem.

Keywords: Monge-Kantorovich problem, average distance functional, transportation network, generalized mean curvature


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1